# SDR AALA202103249011

- Difficulty date: March 18, 2021
- Submitted: March 24, 2021
- Operation: Air carrier
- Aircraft: N945AN
- Make and model: Boeing 737823
- Aircraft serial: 30085
- Aircraft time: 58,265 hours, 24,437 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Part number: 147A851029
- Condition: Cracked
- Location: Bs 948
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: MAIN CABIN STA 948 LEFT CUSP WEB IS CRACKED. REMOVED AND REPLACED INTERCOSTAL WEB PER BAC DWG 147A8510 REVISION A AND EA 325867.
